# SDR F3LA200700325

- Difficulty date: November 26, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 19,058 hours, 8,878 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Bolt
- Condition: Corroded
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED RT AILERON NR 3 HINGE SUPPORT FRAME ATTACHMENT BOLTS (ATTACHES TO BRACKET ON WING) WORN AND CORRODED.  REPLACED RT AILERON NR 3 HINGE SUPPORT BRACKET MOUNTING BOLTS IAW AMM 57-51-31-400-0001.
